CureZone   Log On   Join
Re: One more question:)
 
punky Views: 2,068
Published: 16 years ago
 
This is a reply to # 556,754

Re: One more question:)


My doctor always cautioned about Acne breakouts w/ DHEA (which I take). He said if you start getting Acne and/or feeling aggressive, you need to start decreasing your amount b/c that's an indicator that your levels are too high. Same w/ testosterone. Which can result also from taking DHEA because some of it turns into testosterone in your body. So he warned me about those 2 symptoms in regards to DHEA and testerone.

I also take cortisol and he never mentioned Acne as a side effect for that. I'm also on full Female Hormonal Replacement Therapy, bit I don't recall specifically if he did or didn't mention acne in regards to those. I don't remember that he did, but I do remember him strongly advising me to watch for acne/aggression with DHEA especially, and testerone... I'm sure people's individual hormonal levels have a lot to do with acne, it makes sense anyways.... Hope that helps!!

Punky..
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.219 sec, (1)